基于T-S模型的随机双线性系统的稳定问题  

Stability Problem for a Class of T-S Model Based Stochastic Bilinear Systems

在线阅读下载全文

作  者:张东霞[1] 周绍生[1] 

机构地区:[1]杭州电子科技大学,浙江杭州310018

出  处:《杭州电子科技大学学报(自然科学版)》2014年第4期31-34,共4页Journal of Hangzhou Dianzi University:Natural Sciences

基  金:国家自然科学基金资助项目(61273093);国家重点基础研究"973"计划资助项目(2012CB821204);浙江省自然科学基金重点资助项目(LZ12F03001)

摘  要:主要研究了基于T-S模型的随机双线性系统的稳定性问题。首先,利用并行分布补偿方法设计控制器,确保闭环系统是随机渐近稳定的。其次,基于It^o随机稳定性理论,利用Lyapunov函数方法、不等式变换技巧和Schur补引理,证明了定理所给的稳定条件下的结论是成立的。设计方法的有效性通过一个数值例子来验证。This paper considers the problems of stability for a class of T-S model based stochastic bilinear systems. Firstly, the parallel distributed compensation method is utilized to design a controller, which ensures the stochastically asymptotical stability of the closed-loop system. Secondly, based on Ito stochastic stability theory, by using Lyapunov function method, inequality transformation techniques and Schur complement lemma, the stability condition of theorem proving to the conclusion is established. Finally, a numerical example is provided to demonstrate the effectiveness of design method.

关 键 词:随机双线性系统 T-S模型 大范围随机渐近稳定 

分 类 号:TP273[自动化与计算机技术—检测技术与自动化装置]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象